Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so Ive been on Doryx now for about 2 months, and well I dont have much pimples anymore. No more cysts, just like 2-3 small pimples. Im thinking of discontinuing it but people say that it gets real bad if you stop. My mom said that it would be ok if I stop it. What do you guys think?

Share this post


Link to post
Share on other sites
Guest Timehealsall

Ok so Ive been on Doryx now for about 2 months, and well I dont have much pimples anymore. No more cysts, just like 2-3 small pimples. Im thinking of discontinuing it but people say that it gets real bad if you stop. My mom said that it would be ok if I stop it. What do you guys think?

IMO, continue using the doxy for 1 more month (full dosage), than taper off of it. What i mean by this is lets say you are currently taking 100mg 2x a day... start taking 100mg 1x a day for 2 weeks. Than 100mg every other day for 2 weeks. Than 100mg every 3 days etc.

DO NOT stop it right away. You will have a bad breakout.

Share this post


Link to post
Share on other sites

@Time dang that sounds dangerous, man I don't know if this thing is even working like im still getting pimples (not as crazy tho) in fact i have one gigantic one on my cheek. I don't know what to do, it seems that lately Doryx has been causing me to have headaches but not too intense tho.

@dmb my derm told me to come back in 6 weeks, but I couldn't so im going back next week

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×